Free Access
Issue
ESAIM: PS
Volume 6, 2002
Page(s) 105 - 112
DOI https://doi.org/10.1051/ps:2002005
Published online 15 November 2002
  1. A.J. Bosch, The Pólya distribution. Statist. Neerlandica 17 (1963) 201-213. [CrossRef]
  2. F. Eggenberger and G. Pólya, Über die Statistik Verketteter Vorgänge. Z. Angew. Math. Mech. 3 (1923) 279-289. [CrossRef]
  3. F. Eggenberger and G. Pólya, Calcul des probabilités - sur l'interprétation de certaines courbes de fréquence. C. R. Acad. Sci. Paris 187 (1928) 870-872.
  4. W. Feller, On a general class of ``contagious" distributions. Ann. Math. Statist. 14 (1943) 389-400. [CrossRef]
  5. B. Friedman, A simple urn model. Comm. Pure Appl. Math. 2 (1949) 59-70. [CrossRef] [MathSciNet]
  6. A. Hald, The compound hypergeometric distribution and a system of single sampling inspection plans based on prior distributions and costs. Technometrics 2 (1960) 275-340. [CrossRef] [MathSciNet]
  7. K.G. Janardan, On Characterizing the Markov-Pólya distribution. Sankhya Ser. A 46 (1984) 444-453. [MathSciNet]
  8. K.G. Janardan and D.J. Schaeffer, A generalization of Markov-Pólya distribution its extensions and applications. Biometrical J. 19 (1977) 87-106. [CrossRef] [MathSciNet]
  9. N.L. Johnson and S. Kotz, Urn Models and Their Application. Wiley, New York (1977).
  10. C. Jordan, Sur un cas généralisé de la probabilité des épreuves répétées. C. R. Acad. Sci. Paris 184 (1927) 315-317.
  11. J. Ollero and H.M. Ramos, Description of a Subfamily of the Discrete Pearson System as Generalized-Binomial Distributions. J. Italian Statist. Soc. 2 (1995) 235-249. [CrossRef]
  12. J.K. Ord, On a System of Discrete Distributions. Biometrika 54 (1967) 649-656. [MathSciNet] [PubMed]
  13. J.K. Ord, Families of Frequency Distributions. Griffin, London (1972).
  14. J. Panaretos and E. Xekalaki, On some distributions arising from certain generalized sampling schemes. Commun. Statist. Theory Meth. 15 (1986) 873-891. [CrossRef]
  15. J. Panaretos and E. Xekalaki, A probability distribution associated with events with multiple occurrences. Statist. Probab. Lett. 8 (1989) 389-396. [CrossRef] [MathSciNet]
  16. G.P. Patil and S.W. Joshi, A Dictionary and Bibliography of Discrete Distributions. Oliver & Boyd, Edinburgh (1968).
  17. A.N. Philippou, G.A. Tripsiannis and D.L. Antzoulakos, New Pólya and inverse Pólya distributions of order k. Commun. Statist. Theory Meth. 18 (1989) 2125-2137. [CrossRef]
  18. G. Pólya, Sur quelques points de la théorie des probabilités. Ann. Inst. H. Poincaré 1 (1930) 117-161. [MathSciNet]
  19. M. Skibinsky, A characterization of hypergeometric distributions. J. Amer. Statist. Assoc. 65 (1970) 926-929. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.